Osaka Journal of Mathematics

Quasiconformal mappings of submanifolds in ${\bf R}\spn$ with their application to a problem of minimal surfaces

Keiichi Shibata

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 18, Number 3 (1981), 643-667.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200774541

Mathematical Reviews number (MathSciNet)
MR635726

Zentralblatt MATH identifier
0478.58009

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 30C60

Citation

Shibata, Keiichi. Quasiconformal mappings of submanifolds in ${\bf R}\spn$ with their application to a problem of minimal surfaces. Osaka J. Math. 18 (1981), no. 3, 643--667. https://projecteuclid.org/euclid.ojm/1200774541


Export citation